# SDR DALA1134919880

- Difficulty date: May 9, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM ANGLE HAS CORROSION STA 237 BETWEEN BL-0AND LBL-22 BLENDED CORROSION OUT OF LIMITS PER SRM 53-01, FIG 1, SHEET 3, FORMED NEW FLOORBEAM PER SRM 53-01-2, TREATED AND PRIMED PER SRM 51-10-3, PARA 14 AND 21, REMOVED AND INSTALLED NEW FLOORBEAM PER SRM 51-30-5, STA 237,   BL0 TO LBL 22.
